# SDR ZFD2007F00000

- Difficulty date: January 16, 2007
- Submitted: January 26, 2007
- Operation: Air carrier
- Aircraft: N94EW
- Make and model: Piper PA-42
- Aircraft serial: 428001054
- Engine: Pwa PT6A41
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 481824RG34720
- Part serial: B6293
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT STATED THAT THE LT FUEL PRESSURE WOULD GO TO ZERO IF THE ELECTRIC PUMPS WERE TURNED OFF.  FOUND AIRFRAME MFG INSTALLED ENGINE DRIVEN PUMP INOPERATIVE..  THE PUMP DRIVE WAS FOUND TO BE SLIPPING.  INSPECTED THE PUMP AND NO OTHER DEFECTS WERE NOTED.  THE PUMP WAS REPLACED AND NO FURTHER PROBLEMS.  (K)
